# SDR FDEA202208102535

- Difficulty date: August 10, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC75397
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE; AFT RIGHTHAND UPPER FRAME HAS 5" CRACK @ UPPER LATCH STRUCTURE. DOT #9 REPAIRED DAMAGED AKC7539-7 FRAME, REF SRM 53-80-07-2R REPAIR 4, FIG 202.
